# SDR IPXA2024022335870

- Difficulty date: January 25, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 1C2C3CCHECK
- Condition: Corroded
- Location: Bs 392
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATE CORROSION FOUND ON PANEL P/N ABA8304-501 AT M.CABIN BET. STA Y=392.000 AND Y=421.578 AND I/B OF X=27.500 INSTALLED PANEL P/N 8304-501 AT M.CABIN BET STA Y=392.000 AND Y=421.578 IAW MD-11 SRM 51-33-01 0G -0 AND 51-35-01-0G-0.
